3 weeks after Juvederm under eyes. Should I dissolve it? (Photos)

I don't understand what I have. Its been 3 weeks since the injections. These lines on the cheeks doesn't go away. I never had them before. Also still have puffiness when I smile.

Doctor Answers 6

Bump after Juvederm

Hello, and thanks for your question and photos.The photos you provided are a little hard to assess, but if you still have a bump after 3 weeks then it would likely need to be dissolved for resolution. I suggest following up with your dermatologist.Best, Dr. Frucht.

Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

Filler at 3 weeks

If you see filler in the cheeks that appears like lumps at 3 weeks after treatment, then likely the only way to get rid of it is by dissolving it.

Steven Wallach, MD
New York Plastic Surgeon
4.1 out of 5 stars 24 reviews

3 weeks post juvederm

Juvederm is not an ideal filler for the lower lids as it attracts a lot of water and can result in long term edema in the lid.  At 3 weeks you are probably no longer swollen from the injection, so need to have this removed.   

John J. Martin, Jr., MD
Coral Gables Oculoplastic Surgeon
5.0 out of 5 stars 24 reviews

Tear trough treatment

Thanks for the questionIts hard to tell from these pictures and without seeing you animate, what exactly is going on.  At 3 weeks, most of the swelling should be resolving, but some of this could be residual swelling.  Best thing to do is see your injector and voice your concerns.  If you are not happy with the result and they don't think it will improve at all then request to have it reversed.  The tear trough area is a tricky area to treat.  
Good Luck
"The above answer has been given without seeing this patient and cannot be substituted for actual in-person examination and medical advice; it is only opinion. Seek in-person treatment with a trained medical professional for appropriate care."

Juvederm in the tear trough

Thank you for your question aliskin. I am sorry to hear about your situation. Juvederm draws more water into the area than Restylane. In the tear troughs I prefer Restylane. The great thing about hyaluronic acid fillers is that they can be reversed. Swelling from fillers typically lasts up to two weeks but sometimes it can last longer. Please follow up with your doctor for specific recommendations. Good luck!

Alex Eshaghian, MD, PhD
Encino Physician
5.0 out of 5 stars 1 review

Juvederm to lower lids - now have bumps

Thank you for asking about your Juvederm.
  • Bumps under the eyes from filler can be from fluid, too much filler or a biofilm infection.
  • Juvederm holds water (this makes it an excellent filler but not ideal for the lower lids), 
  • Whether your problem is too much filler or a Juvederm/water effect, it is best to dissolve the filler.
  • Biofilms (infections on the filler) are less common but dissolving the material can also resolve the biofilm.
Always see a Board Certified Plastic Surgeon. Best wishes  - Elizabeth Morgan MD PHD FACS

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.